# SDR UALA2009052601495

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 37,411 hours, 14,424 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 97
- Condition: Faulty
- Location: Green Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN SYSTEM LOW PRESSURE MESSAGE FOLLOWED BY LOSS OF GREEN HYD QUANTITY.  FLIGHT DIVERTED, REPLACED NR 1 ENG DRIVEN PUMP.  REPLACED ENGINE CASE DRAIN FILTER AND GREEN SYSTEM LOW PRESSURE FILTER.  CASE DRAIN LINE NR 1 ENG HAD A SMALL HOLE.  REPLACED LINE.
